# SDR SWAA2022020969822

- Difficulty date: February 19, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 24,864 hours, 14,824 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Bent
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21L BENT BETWEEN BS460 TO 500 / STRINGER 21L BENT BETWEEN B.S 460 TO B.S 500 'THE DAMAGE IS REPAIRED BY ATS ER 18-01598 REV IR AND SWA EA1-753-32324 REV IR'
